Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 217, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at May 6, 2012, 4:36 PM CDT for Lauderdale County, Mississippi. It was in force for 54 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 6, 2012, 4:36 PM CDT (21:36 UTC)
- Expired
- May 6, 2012, 5:30 PM CDT
- In force
- 54 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
County Lauderdale County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 114 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 6, 4:40 PM CDT | HAIL 1 | 2 Nnw Marion, MS | JUST OFF HWY 39 |
| May 6, 4:41 PM CDT | HAIL 0.5 | Meridian, MS | |
| May 6, 4:50 PM CDT | TSTM WND DMG | Meridian, MS | A TREE WAS ON A HOUSE ON POPLAR SPRINGS DRIVE. |
| May 6, 4:55 PM CDT | TSTM WND DMG | 5 W Meridian, MS | TREE DOWN ACROSS MORGAN RD |
| May 6, 5:00 PM CDT | HAIL 1 | 4 Ssw Prismatic, MS | OCCURRED AT WEST LAUDERDALE ELEMENTARY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 9.6 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1747 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 921 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
235
WUUS54 KJAN 062136
SVRJAN
MSC075-062230-
/O.NEW.KJAN.SV.W.0217.120506T2136Z-120506T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
436 PM CDT SUN MAY 6 2012
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LAUDERDALE COUNTY IN EAST CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITIES OF...MERIDIAN STATION...MERIDIAN...
* UNTIL 530 PM CDT
* AT 436 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR MARION MOVING WEST AT 5 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
THE HAIL BEING PRODUCED BY THIS SEVERE THUNDERSTORM WILL LIKELY
DAMAGE CARS AND ROOFS. PEOPLE WHO ARE OUT OF DOORS SHOULD MOVE INSIDE
A STRUCTURE IMMEDIATELY.
&&
LAT...LON 3223 8886 3222 8887 3222 8891 3227 8892
3257 8891 3258 8873 3258 8858 3241 8857
3222 8857
TIME...MOT...LOC 2136Z 085DEG 6KT 3244 8866
$$
BK2 follow-up statements
228
WWUS54 KJAN 062158
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
458 PM CDT SUN MAY 6 2012
MSC075-062230-
/O.CON.KJAN.SV.W.0217.000000T0000Z-120506T2230Z/
LAUDERDALE MS-
458 PM CDT SUN MAY 6 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR LAUDERDALE COUNTY...
AT 457 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
COLLINSVILLE MOVING WEST AT 10 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
THE HAIL BEING PRODUCED BY THIS SEVERE THUNDERSTORM WILL LIKELY
DAMAGE CARS AND ROOFS. PEOPLE WHO ARE OUT OF DOORS SHOULD MOVE INSIDE
A STRUCTURE IMMEDIATELY.
&&
LAT...LON 3223 8886 3222 8887 3222 8891 3227 8892
3257 8891 3258 8873 3258 8858 3241 8857
3222 8857
TIME...MOT...LOC 2157Z 093DEG 7KT 3252 8878
$$
BK313
WWUS54 KJAN 062228
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
528 PM CDT SUN MAY 6 2012
MSC075-062238-
/O.EXP.KJAN.SV.W.0217.000000T0000Z-120506T2230Z/
LAUDERDALE MS-
528 PM CDT SUN MAY 6 2012
...THE SEVERE THUNDERSTORM WARNING FOR LAUDERDALE COUNTY WILL EXPIRE
AT 530 PM CDT...
&&
LAT...LON 3223 8886 3222 8887 3222 8891 3227 8892
3257 8891 3258 8873 3258 8858 3241 8857
3222 8857
TIME...MOT...LOC 2228Z 093DEG 7KT 3252 8885
$$
BKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 3:33 PM CDT, 1 hour 3 minutes earlier.
Area forecast discussion, May 6, 3:33 PM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 333 PM CDT SUN MAY 6 2012 .DISCUSSION...THE MAIN FOCUS IN THE SHORT TERM CONTINUES TO BE THE DAILY CONVECTIVE POTENTIAL AS THE REGION REMAINS A SOMEWHAT ACTIVE PATTERN THANKS TO MULTIPLE DISTURBANCES PROGRESSING GENERALLY E/SE AS THE MEAN PATTERN BREAKS DOWN. EACH PERIOD/DAY WILL OFFER SEPARATE CHALLENGES ON FORECAST CONVECTIVE SPECIFICS DUE TO THE MESOSCALE NATURE OF WHAT WILL TRULY DRIVE THE STRONGEST ACTIVITY. TODAY IS A GREAT EXAMPLE...THE UPPER WAVE WAS WEAKER TODAY...BUT THE PRESENCE OF THE OUTFLOW BOUNDARY AIDED IN BETTER LOW LEVEL CONVERGENCE AND A FEW STORMS WERE ABLE TO REALIZE THE INSTABILITY. FOR THE REST OF THE AFTERNOON/EARLY EVE...LOOK FOR THE CONVECTIVE FOCUS TO BE ACROSS THE I-59 CORRIDOR AS THE BOUNDARY MOVING ACROSS SOUTH AL SLIPS MORE WESTWARD AND HELPS DEVELOPMENT GET GOING ACROSS OUR SE CWA. CONDITIONS ARE NOT QUIET AS FAVORABLE OVER OUR SE (COMPARED TO THE NE)...BUT ENOUGH INGREDIENTS EXIST FOR SOME STRONG/SVR STORMS. THE MAIN RISK WILL BE QUARTER-GOLFBALL SIZED HAIL AND DMG WINDS. POPS AND WX GRIDS WERE ADJ FROM GUID TO ACCOUNT FOR THIS. ADDITIONAL ADJ UPWARD MAY BE NEED AS ACTIVITY CONTINUES TO EVOLVE AND THIS WILL BE MONITORED. MOST OF THE NIGHT PERIOD WILL BE QUIET AFTER THE SE ACTIVITY WANES. LATE IN THE TONIGHT PERIOD...FOCUS LOOKS TO SHIFT TO OUR NW WHERE A MORE SUBSTANTIAL STORM COMPLEX MAY GET GOING. THERE IS SOME LOW CHANCE THIS WILL EVOLVE AND DIVE INTO THE NW CWA...AND THUS COVERED THAT AREA WITH SOME SLIGHT CHC POPS. ON MON...QUESTION MARKS EXIST ON JUST WHERE ANY BOUNDARY EXISTS FROM MORNING CONVECTION AND HOW WILL THAT INTERACT WITH INCREASING INSTABILITY FOR THE AFTERNOON. THERE IS NOT ANY REAL SOLID CONSENSUS ON WHAT WILL HAPPEN...BUT MOST MODELS OFFER A DECENT SHOT AT SEEING STORMS AT SOME POINT MON INTO MON EVE. THERE WILL LIKELY BE SOME LULL PERIOD MON NGT/TUE...BEFORE MORE ACTIVITY DEVELOPS AS THE MAIN SFC COOL FRONT NEARS AND MORE OF THE LONG WAVE UPPER TROUGH GETS INTO THE REGION. AGAIN...DECENT PRECIP CHANCES WILL EXIST TUE/TUE NGT TO ACCOUNT FOR THIS. OVERALL...UNSTABLE CONDITIONS WILL EXIST MON-TUE WITH FAIRLY STEEP LAPSE RATES IN PLACE. STRONG/SVR STORMS WILL BE POSSIBLE DURING THIS TIME WITH HAIL/DMG WINDS THE MAIN RISK. THE OVERALL RISK WILL HIGHLY DEPEND ON PREV DAYS CONVECTION AND WHATEVER IS ONGOING IN THE REGION. MESOSCALE INFLUENCES WILL BE CRITICAL TO DETERMINE WHAT POTENTIAL WILL EXIST AND RIGHT NOW...THERE IS NO GUID THAT OFFERS ANYTHING CLOSE TO INCREASE CONFIDENCE ON SVR STORM SPECIFICS. WILL BE INTERESTING TO SEE HOW THINGS EVOLVE THE NEXT FEW DAYS BEFORE MUCH COOLER CONDITIONS ARRIVE FOR THE SECOND HALF OF THE WEEK. /CME/ && .AVIATION...ALL SITES ARE VFR THIS AFTERNOON AND THIS WILL CONTINUE THROUGH THE LATE EVENING HOURS. THE ONLY EXCEPTION WILL BE AN ISOLATED THUNDERSTORM POSSIBLE AT JAN/MEI/HBG THIS AFTERNOON AND THIS MAY BRING BRIEF MVFR/IFR CONDITIONS. WINDS THIS AFTERNOON WILL AGAIN BE SOUTHERLY BETWEEN 5-10 KNOTS...THEN DECREASING TO AROUND 5 KNOTS OVERNIGHT. PATCHY AREAS OF FOG/STRATUS ARE POSSIBLE ONCE AGAIN SUNDAY MORNING...ESPECIALLY FOR MEI/HBG. /15/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 66 89 68 86 / 18 29 37 48 MERIDIAN 64 90 65 88 / 13 33 44 50 VICKSBURG 66 90 66 85 / 18 29 35 45 HATTIESBURG 66 89 68 88 / 25 28 24 53 NATCHEZ 67 88 67 86 / 16 20 19 53 GREENVILLE 68 88 68 84 / 22 38 49 33 GREENWOOD 68 89 68 84 / 16 37 54 36 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && CME/15
Hazardous weather outlook, May 6, 3:53 PM CDT, 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 353 PM CDT SUN MAY 6 2012 MSZ025>033-036>039-042>046-048>052-054>058-062>066-072>074-072100- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-HOLMES-ATTALA-WINSTON-NOXUBEE-YAZOO-MADISON MS-LEAKE- NESHOBA-KEMPER-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-LINCOLN-LAWRENCE-JEFFERSON DAVIS- COVINGTON-JONES-MARION-LAMAR-FORREST- 353 PM CDT SUN MAY 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI. .DAY ONE...THIS AFTERNOON THROUGH MONDAY THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AS AN UPPER LEVEL DISTURBANCE COMBINES WITH DAYTIME HEATING TO PRODUCE AN UNSTABLE AIR MASS ACROSS THE OUTLOOK AREA. IT IS POSSIBLE DURING THESE TIMES THAT A FEW STORMS COULD REACH STRONG TO SEVERE LIMITS...BECOMING CAPABLE OF PRODUCING QUARTER SIZE HAIL AND GUSTY WINDS TO 60 MPH. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY STRONG TO SEVERE THUNDERSTORMS MAY AGAIN DEVELOP MONDAY OVER THE OUTLOOK AREA. A VERY UNSTABLE AIR MASS SHOULD LEAD TO THE DEVELOPMENT OF SCATTERED THUNDERSTORMS...A FEW OF WHICH COULD PRODUCE LARGE HAIL AND DAMAGING GUSTY WINDS...ESPECIALLY DURING THE AFTERNOON AND EVENING WHEN INSTABILITY WILL BE GREATEST. LOCALLY HEAVY RAINFALL COULD ALSO BE POSSIBLE. A FEW STRONG TO SEVERE THUNDERSTORMS COULD REDEVELOP TUESDAY AFTERNOON AS A COLD FRONT ENTERS INTO VERY UNSTABLE AIR OVER THE ARKLAMISS. THE PRIMARY CONCERNS WITH THESE STORMS WILL BE FOR HAIL AND GUSTY WINDS. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THIS AFTERNOON AND AGAIN ON MONDAY. ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-034-035-040-041- 047-053-059>061-072100- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY-WARREN-CLAIBORNE- JEFFERSON-ADAMS-FRANKLIN MS- 353 PM CDT SUN MAY 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...AND PORTIONS OF CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY STRONG TO SEVERE THUNDERSTORMS MAY DEVELOP MONDAY OVER THE OUTLOOK AREA. A VERY UNSTABLE AIR MASS SHOULD LEAD TO THE DEVELOPMENT OF SCATTERED THUNDERSTORMS...A FEW OF WHICH COULD PRODUCE LARGE HAIL AND DAMAGING GUSTY WINDS...ESPECIALLY DURING THE AFTERNOON AND EVENING WHEN INSTABILITY WILL BE GREATEST. LOCALLY HEAVY RAINFALL COULD ALSO BE POSSIBLE. A FEW STRONG TO SEVERE THUNDERSTORMS COULD REDEVELOP TUESDAY AFTERNOON AS A COLD FRONT ENTERS INTO VERY UNSTABLE AIR OVER THE ARKLAMISS. THE PRIMARY CONCERNS WITH THESE STORMS WILL BE FOR HAIL AND GUSTY WINDS. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED MONDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 15/03
In the hours before
Special weather statement, May 6, 3:05 PM CDT, 1 hour 31 minutes before
MSZ039-046-062035- NOXUBEE MS-KEMPER MS- 305 PM CDT SUN MAY 6 2012 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 305 PM CDT SUN MAY 6 2012 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 5 MILES EAST OF GHOLSON AT 305 PM CDT. THE STORM WAS NEARLY STATIONARY. DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM. PEOPLE IN NORTH CENTRAL KEMPER AND SOUTHWESTERN NOXUBEE COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3292 8845 3286 8866 3296 8879 3301 8864 TIME...MOT...LOC 2005Z 321DEG 1KT 3294 8864 BK
Special weather statement, May 6, 3:38 PM CDT, 58 minutes before
MSZ046-062110-
KEMPER MS-
338 PM CDT SUN MAY 6 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
338 PM CDT SUN MAY 6 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 5 MILES NORTHEAST OF DE KALB AT 338 PM
CDT...MOVING SOUTHWEST AT 5 MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN NORTHERN KEMPER COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3272 8853 3274 8880 3293 8876 3293 8862
3290 8849
TIME...MOT...LOC 2038Z 033DEG 4KT 3282 8861
BKLocal storm report, May 6, 4:08 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
408 PM CDT SUN MAY 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0154 PM HAIL 3 SE COILA 33.36N 89.93W
05/06/2012 E1.00 INCH CARROLL MS TRAINED SPOTTER
AT LEAST QUARTER SIZED HAIL, SOME POSSIBLY LARGER, TORE
LEAVES OFF TREES AND DAMAGED A SMALL CORN CROP.
&&
CMELocal storm report, May 6, 4:11 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
411 PM CDT SUN MAY 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL DE KALB 32.77N 88.66W
05/06/2012 E0.88 INCH KEMPER MS LAW ENFORCEMENT
AT THE S.O.
&&
CMESpecial weather statement, May 6, 4:30 PM CDT, 6 minutes before
MSZ052-062200- LAUDERDALE MS- 430 PM CDT SUN MAY 6 2012 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 430 PM CDT SUN MAY 6 2012 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER MERIDIAN AT 430 PM CDT...MOVING WEST AT 5 MPH. DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM. PEOPLE IN CENTRAL LAUDERDALE COUNTY SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3225 8882 3247 8882 3245 8860 3227 8861 TIME...MOT...LOC 2130Z 091DEG 4KT 3236 8871 BK
Local storm report, May 6, 4:34 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
434 PM CDT SUN MAY 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM TSTM WND DMG 3 NW DE KALB 32.80N 88.69W
05/06/2012 KEMPER MS LAW ENFORCEMENT
A FEW TREES WERE BLOWN DOWN.
&&
CMEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 11:49 AM CDT | Special Weather Statement | JAN | Choctaw | 21 min |
| May 6, 12:31 PM CDT | Special Weather Statement | JAN | Montgomery | 29 min |
| May 6, 12:47 PM CDT | Special Weather Statement | JAN | Carroll | 33 min |
| May 6, 12:54 PM CDT | Severe Thunderstorm Warning | JAN | Carroll | 51 min |
| May 6, 12:59 PM CDT | Special Weather Statement | JAN | Noxubee | 31 min |
| May 6, 1:00 PM CDT | Special Weather Statement | JAN | Choctaw | 45 min |
| May 6, 1:15 PM CDT | Special Weather Statement | JAN | Grenada | 30 min |
| May 6, 1:32 PM CDT | Severe Thunderstorm Warning | JAN | Carroll | 58 min |
| May 6, 1:55 PM CDT | Special Weather Statement | JAN | Montgomery | 30 min |
| May 6, 1:59 PM CDT | Special Weather Statement | JAN | Choctaw | 31 min |
| May 6, 2:04 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw | 30 min |
| May 6, 2:46 PM CDT | Special Weather Statement | JAN | Holmes | 29 min |
| May 6, 2:51 PM CDT | Severe Thunderstorm Warning | JAN | Grenada | 39 min |
| May 6, 3:05 PM CDT | Special Weather Statement | JAN | Noxubee | 30 min |
| May 6, 3:16 PM CDT | Severe Thunderstorm Warning | JAN | Webster | 44 min |
| May 6, 3:38 PM CDT | Special Weather Statement | JAN | Kemper | 32 min |
| May 6, 3:51 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale | 39 min |
| May 6, 3:53 PM CDT | Severe Thunderstorm Warning | JAN | Kemper | 52 min |
| May 6, 4:30 PM CDT | Special Weather Statement | JAN | Lauderdale | 30 min |
| May 6, 4:43 PM CDT | Special Weather Statement | JAN | Clarke | 32 min |
| May 6, 5:21 PM CDT | Special Weather Statement | JAN | Jones | 29 min |
| May 6, 6:33 PM CDT | Flash Flood Warning | JAN | Forrest, Lamar | 85 min |
| May 6, 6:50 PM CDT | Special Weather Statement | JAN | Jefferson Davis | 30 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.